# SDR C2XA01TY056

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14533997001
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE APU FIRE WALL WAS FOUND GOUGED ADJACENT TO THE BYPASS VALVE.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW EMB GST-0429/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
